Top-Content Help Banner



 
Top-Content Help :: General :: Support :: Side effects of laser pigmentation removal - View Topic
Topic Rating: *****
Reply Printable View
dinu
Guest
Side effects of laser pigmentation removal (25th Jun 21 at 4:38am UTC)Quote Reply
This is a typical symptom of Side effects of laser pigmentation removal skin medicines. Customary ablative lasers would actually disintegrate the top layer of your skin, leaving it red and crude for quite a long time until it recuperated all alone. Non-ablative lasers, while less serious, guarantee to have no vacation, however facial redness (erythema), growing, and in any event, tingling are normal post-laser results. These indications will ordinarily die down following a couple of days, however "pink" skin may wait for a long time later.
 Reply Printable View

All times are GMT+0 :: The current time is 9:14pm
Page generated in 0.0723 seconds
Purchase Ad-Free Credits
This Forum is Powered By vForums (v2.4)
Create a Forum for Free | Find Forums